Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest dosage for Unisom

Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5038 Questions

default
Posted on Tue, 21 Mar 2017 in Mental Health
Question: Dr. Seikhoo Bishnoi,
I did what you recommended me and bought UNISOM.I took last night and slept well, but not enough. How much is the maximum dosage that I can take without problems because of the side effects.
doctor
Answered by Dr. Seikhoo Bishnoi 3 hours later
Brief Answer:
Wait for a couple of days to see better sleep

Detailed Answer:
Hello again

Good that you got some sleep. Wait for a couple of days on same dose and more improvement in sleep will occur. If sleep remains less then you can take two tablets and sleep will improve. Considering your age and risk of side effects I'd not recommend high doses. Two tablets would not cause much effects.

Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Seikhoo Bishnoi 2 days later
A MD did to me hypnosis without my consent, I mean by force.

Doctor Seikhoo Bishnoi. MD



I took 2 tablets of Unisom, two days in a row, and I could sleep OK. Thank you very much! I studied Medicne in my twenties (I did almost 4 years.) and different serious problems didn't allow me to finish. Now I need to make you the following question: What is your opinion about hypnosis?
doctor
Answered by Dr. Seikhoo Bishnoi 7 hours later
Brief Answer:
Hypnosis is good for sleep.

Detailed Answer:
Hello again

If you are sleeping better with Unisom two tablets then continue with that. No need to worry.

Hypnosis can help in sleep and will relax your mind but the therapy takes time to show its effects. High dedication of individual and high expertise of therapist are needed for best results. If you have time then you can go with it, this will help to reduce anxiety too.

Thanks and Take care.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Treatment/Therapy

Recent questions on  Anxiety

doctor1 MD

My resting heart rate is usually about 70. Right now it is 104. Earlier today it was 84/ Nothing has happened to elevate it. I have been sitting at my desk all day except for a short walk outside.
I am 46, in good health and not overweight.
I had a panic attack last Thursday. My first ever though I have suffered from workplace anxiety symptoms for more than two years.
What do you think?

doctor1 MD

I feel a little silly asking a doctor questions online, but I'm nervous...I can't get into the dr today and nervous about something...just want my mind put to ease. I have anxiety so I may be making these symptoms worse then they are.....



I have a little blood in my stools, abdominal pain and I have to pee a lot (not pregnant). On top of it all I'm SO TIRED all of the time......I'm thinking the worse, and hoping its just a UTI or something, please let me know your thoughts. Should I sit and worry all day?? UGH!!!

doctor1 MD

Hi,I am 23 years old, 6ft'1 and weigh 210 pounds. Two weeks ago, I suddenly became constipated after eatting lunch. In addition, I developed a dull but annoying pain in my lower left abdomen, near my hip. The weird thing is I have bowl movements but not normal ones like I am used too. I have an issue with anxiety and prescribed medication for it. However, I no longer take it, but I do have manageing my stress and anxiety. I saw my doctor yesterday and he said it could be a gi bug and could have developed because of stress.

doctor1 MD

I don t know what is wrong with me. I have been having moderate diaherra for the past 3 days now and I can barely keep water down. Just recently I have been having panic attacks/heart racing for the last 3 hours now and I don t know if I should go to the ER.

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?